Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-6091
Main Title: New applications of Schrödinger type inequalities to the existence and uniqueness of Schrödingerean equilibrium
Author(s): Wang, Jianjie
Roncalver, Hugo
Type: Article
Language Code: en
Abstract: As new applications of Schrödinger type inequalities appearing in Jiang (J. Inequal. Appl. 2016:247, 2016), we first investigate the existence and uniqueness of a Schrödingerean equilibrium. Next we propose a tritrophic Hastings-Powell model with two different Schrödingerean time delays. Finally, the stability and direction of the Schrödingerean Hopf bifurcation are also investigated by using the center manifold theorem and normal form theorem.
URI: http://depositonce.tu-berlin.de/handle/11303/6650
http://dx.doi.org/10.14279/depositonce-6091
Issue Date: 2017
Date Available: 28-Aug-2017
DDC Class: 510 Mathematik
Subject(s): schrödinger type inequalities
schrödingerean equilibrium
schrödingerean hopf bifurcation
Creative Commons License: https://creativecommons.org/licenses/by/4.0/
Journal Title: Journal of inequalities and applications
Publisher: Springer
Publisher Place: Heidelberg
Volume: 2017
Issue: 1
Article Number: 61
Publisher DOI: 10.1186/s13660-017-1332-0
EISSN: 1029-242X
Appears in Collections:Technische Universität Berlin » Fakultäten & Zentralinstitute » Fakultät 2 Mathematik und Naturwissenschaften » Institut für Mathematik » Publications

Files in This Item:
File Description SizeFormat 
s13660-017-1332-0.pdf1.52 MBAdobe PDFThumbnail
View/Open


Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.